# SDR ASOA20160530037

- Difficulty date: May 30, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 35,100 hours, 20,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 909797
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED EMERGENCY LIGHT ABOVE THE F/A SEAT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 EMERGENCY LIGHT INVERTER. OPS CHECKS WERE GOOD.
